MAUDE Adverse Event Report: SANMINA SCI ISRAEL MEDICAL SYSTEMS MICROSTREAM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

SANMINA SCI ISRAEL MEDICAL SYSTEMS MICROSTREAM; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number PM35MN01
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, prior to use, the unit had a co2 value issue. there was no patient involvement.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 correction: d3, h8.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Functional testing found that the unit had a calibration required error, and the co2 was calibrated.It was reported that the unit had a co2 value issue.The reported issue was confirmed.The most likely cause was traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MICROSTREAM
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
SANMINA SCI ISRAEL MEDICAL SYSTEMS
haroshet st 5
ma alot tarshiha 24952
IS  24952
Manufacturer (Section G)
SANMINA SCI ISRAEL MEDICAL SYSTEMS
haroshet st 5
ma alot tarshiha 24952
IS   24952
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21167401
Report Number2936999-2025-00021
Device Sequence Number9545751
Product Code CCK
UDI-Device Identifier10884521551589
UDI-Public10884521551589
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K150272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM35MN01
Device Catalogue NumberPM35MN01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown